Stationary regime of exploitation of size-structured population with hierarchical competition

Davydov, A.A. & Nassar, A.F. (2015). Stationary regime of exploitation of size-structured population with hierarchical competition. Journal of Mathematical Sciences 205 (2) 199-204. 10.1007/s10958-015-2241-8.

Full text not available from this repository.

Abstract

For a given exploitation intensity of size-structured population with asymmetric competition form we prove the existence of a nontrivial stationary state in the population dynamics.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Journal of Mathematical Sciences; 205(2):199-204 (February 2015)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:53
Last Modified: 27 Aug 2021 17:39
URI: http://pure.iiasa.ac.at/11519

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313